Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Adventures of X by Mary L. Clark; Wallace A. Newlin; Arthur E. Smothers

Reviewed Work: The Adventures of X by Mary L. Clark, Wallace A. Newlin, Arthur E. Smothers
Review by:
The Mathematics Teacher
Vol. 14, No. 2 (February, 1921), p. 104
Stable URL: http://www.jstor.org/stable/27950307
Page Count: 1
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails